Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Sore throat, white spots on the tonsils. On amoxicillin, zithromiacin. Why not responding to medications?

Hi. I had a very sore throat for about a week. I went to the Dr. He said it was tonsilitis. I was put on 2 weeks amoxicillin . My tonsils had white spots on them. I took the medicine and my soreness and spots went away for a few days. The next week my throat was sore again and a white spot came back. I went back to the Dr. He said it could be strep throat and gave me a stronger antibiotic-Z pak Zithromiacin. I am in 4 days of the medicine, and a white spot is still on the back of my throat. Why am I not seeming to react to the antibiotics? I am baffled.
Asked On : Fri, 6 Jul 2012
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Medical Topics
General & Family Physician 's  Response
From hjistory it seems that either you might be having antibioticresistant infection or developed tonsillar abscess.
Go for throat swab examination and culture sensitivity test to know specific bacteria caused this infection and antibiotic working against them.
After report go for treatment accordingly.
Do salt water gargle.
Ok and take care.
Answered: Wed, 9 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor